# SDR AALA970238

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 698-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN LAP JOINT STRINGER 26L FROM STATION 698-720.  REMOVED DAMAGE AND FAB AND INSTALLED FILLER AND DOUBLER PER SRM 53-30-3, PAGE 76.  (M)
